Posted 4/20/2007 8:17 AM (GMT -6)
this also can mean that you are not absorbing fat, and that it is passing right on through.
jessica, 25
lupus (or something like it)
ulcerative colitis,bone loss, arthralgia,ranaud's, random rashes/hives, tmj, livedo reticularis, blood clots in fingers, blistering on top of hands, photosensitivity, pink face, migraines, fatigue, eye pain...i'm sure i'm forgetting something (anxiety, major brain fog) 
 

Posted 4/21/2007 10:37 AM (GMT -6)
It could also be due to your meds, have you started a new one lately? I had a bad reaction to a NSAID one time, the color of the pill was orange/yellowish and it came out the same color! It is definitely worth calling your doctor about. Let us know
Stacie

Trust in the Lord with all thine heart, and lean not unto thine own understanding ~ Proverbs 3:5 ~

DX: Hashimoto's 1999, Celiac Disease (gluten sensitivity)2003, Raynaud's 2004, Lupus 2005 and Sjogrens 2006
Meds:Imuran, Plaquenil, Flexeril, Sulindac, Levoxyl, Folic Acid and magic mouthwash (as needed)

Posted 4/21/2007 11:02 PM (GMT -6)
Hi Jen--
I have something called NAFLD, non-alcoholic fatty liver disease, and I have it because I'm overweight and developing diabetes. I have had this for a long time. It is a very common condition, especially with anyone who is overweight or takes meds regularly, and it causes you to have a lot of bile in your stool and not absorb fat really well. Most docs don't know that there is any tx and don't bother to diagnose anyone because they believe that it is a benign condition, which is not necessary altogether true. Recently some hepatologists have begun diagnosing people and treating them for it usually with glucophage or another diabetes medicine. They have noticed that people who have fatty liver also have metabolic syndrome x or pre-diabetes caused by eating too much carbs and sugar, which often gets stored in the liver instead of processed, and producing too much insulin and your cells become immune to insulin. Anyway, I'm doing much better and don't have yellow stools since going on the metformin. Just wanted to let you know that if it becomes troublesome and persistent, you may want to look into this as it could be a sign of early onset of preventable problems. Also, following my diabetic diet helps, of course. I also seemed to have it worse when I flared and when I had a lot of acid in my stomach.
Marji

"...brain, what is brain?"
--Kara, one of the "givers of pain and delight", aka woman of Sigma Draconis VI, "Spock's Brain" episode 56 season 3 of Star Trek--I'm not a trekkie but this one was funny!

Posted 4/23/2007 6:29 AM (GMT -6)
HI everyone, thanks for all the input.
I am not currently on any meds. I rarely take meds even when I have period cramps or a headache.
I see my Rheum this wed in which he will have all my blood work and from there he will determine which meds I should take, if I should even take any.

When I did have this yellow stool (Had it for 3 days), I was having a "flare". I'm not even sure anymore what is a flare or what is maybe a virus.

Marji, I am very thin and fit. I work out quite a bit and eat very well so not sure my liver would be involved, but hey, ya never know.

I see the rhuem this week so will ask him. I'm suspecting it's not lupus related and maybe was something with my gall bladder.

Thanks again for all the helpful info....you guys are awesome!

Jen

Forum Information

Currently it is Tuesday, October 16, 2018 6:00 PM (GMT -6)
There are a total of 3,012,365 posts in 329,959 threads.
View Active Topics

Who's Online

This forum has 161884 registered members. Please welcome our newest member, Frankie R.
187 Guest(s), 12 Registered Member(s) are currently online.  Details
Overalls39, Melcamp , Jerry L. , Shana_S , Serenity Now , Pratoman , Skeptical1 , Saipan Paradise , Szabo246 , MarkWithIBD , CAdogsRus , P34